# SDR DALA2023051904031

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N919DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63531
- Aircraft time: 12,914 hours, 5,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4661084) DURING SVC CHECK FOUND EEPLS (EMERGENCY SEAT LIGHTS) ROW 33 THROUGH ROW 37 NOT WORKING. REPLACED POWER SUPPLY PER B737 AMM 33-51-06. OPS CHECK NORMAL A/C OK FOR SVC.
